Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 224, NWS Jacksonville, FL

December 10, 2012Alachua County, Marion County, Putnam County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Dec 10, 2012, 4:39 PM EST for Alachua County, Marion County, Putnam County, Florida. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 10, 2012, 4:39 PM EST (21:39 UTC)
Expired
Dec 10, 2012, 5:30 PM EST
In force
51 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Alachua County, FL, Marion County, FL, Putnam County, FL

The radar

The Jacksonville radar (KJAX), 93 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 10, 4:50 PM ESTTSTM WND DMG4 Ne Grove Park, FLTREES WERE BLOWN DOWN ABOUT 3 MILES NORTH OF HAWTHORNE ALONG COUNTY ROAD 219A.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-12-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-12-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
643 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

340 
WUUS52 KJAX 102139
SVRJAX
FLC001-083-107-102230-
/O.NEW.KJAX.SV.W.0224.121210T2139Z-121210T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
439 PM EST MON DEC 10 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ALACHUA COUNTY IN NORTHERN FLORIDA
  NORTHERN PUTNAM COUNTY IN NORTHEAST FLORIDA
  NORTHERN MARION COUNTY IN NORTHERN FLORIDA

* UNTIL 530 PM EST

* AT 439 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR CROSS CREEK...
  MOVING NORTHEAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MELROSE...INTERLACHEN...FLORAHOME AND HOLLISTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2936 8225 2957 8233 2973 8205 2972 8206
      2972 8203 2975 8198 2975 8194 2980 8191
      2980 8186 2984 8181 2984 8171 2969 8160
TIME...MOT...LOC 2139Z 243DEG 46KT 2950 8217

$$

PETERSON
1 follow-up statement
155 
WWUS52 KJAX 102204
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
504 PM EST MON DEC 10 2012

FLC001-083-102214-
/O.CAN.KJAX.SV.W.0224.000000T0000Z-121210T2230Z/
ALACHUA FL-MARION FL-
504 PM EST MON DEC 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARION AND
SOUTHEASTERN ALACHUA COUNTIES IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2951 8201 2968 8205 2980 8188 2980 8186
      2983 8181 2983 8178 2984 8171 2971 8162
TIME...MOT...LOC 2204Z 236DEG 32KT 2964 8197

$$

FLC107-102230-
/O.CON.KJAX.SV.W.0224.000000T0000Z-121210T2230Z/
PUTNAM FL-
504 PM EST MON DEC 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EST
FOR NORTHERN PUTNAM COUNTY...

AT 504 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR JOHNSON...MOVING
NORTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
INTERLACHEN...PUTNAM HALL...MANNVILLE...HOLLISTER...FLORAHOME AND
CARRAWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2951 8201 2968 8205 2980 8188 2980 8186
      2983 8181 2983 8178 2984 8171 2971 8162
TIME...MOT...LOC 2204Z 236DEG 32KT 2964 8197

$$

PETERSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 10, 2:03 PM EST, 2 hours 36 minutes earlier.

Area forecast discussion, Dec 10, 2:03 PM EST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
203 PM EST MON DEC 10 2012

...SHOWERS AND ISOLATED STORMS WILL TRAVERSE PORTIONS OF NE FL
THIS AFTN AND TONIGHT...

.SHORT TERM...THIS AFTERNOON AND TONIGHT...SHOWERS AND ISOLATED STORMS
WILL DEVELOP OVER NORTHEAST FLORIDA AS AN UPPER LEVEL DISTURBANCE TRAVERSES
THE AREA FROM THE GULF OF MEXICO. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE
AT TIMES GENERALLY ALONG AND SOUTH OF A GAINESVILLE TO ST AUGUSTINE
LINE...WHERE RAINFALL AMTS OF 0.25 TO 0.50 INCHES WERE ADVERTISED
THROUGH THIS EVENING. STORM MOTION WILL BE TO THE NORTHEAST AROUND
20 MPH. THE SHORT TERM MODEL GUIDANCE HAD A GOOD HANDLE ON THE
LATEST RADAR TRENDS (ARW/NMM/SREF) AND ADVERTISED PRECIP TREKKING
NE OVER NE FL THROUGH 06Z TONIGHT...THEN SHIFTING SE OF ST
AUGUSTINE THROUGH 12Z...WHILE THE NEXT PRE-FRONTAL BAND OF PRECIP
APPROACHES OUR SE GA ZONES. ALTHO CONVECTION ASSOCIATED WITH THE
COLD FRONT GENERATED A ROBUST SQUALL LINE OVER LA/MS/AL THIS
AFTN...DYNAMICAL FORCING WILL EJECT NE OF THE SFC FRONT TONIGHT AS
THE BOUNDARY SAGS SLOWLY TOWARD SE GA. IN ADDITION...INSTABILITY
WILL REMAIN OVER NE FL...AND THUS ONLY EXPECT WEAKENING SHOWERS TO
PRECEDE THE ACTUAL COLD FRONT OVER SE GA LATE TONIGHT. ANOTHER
FOGGY NIGHT LOOKS PROBABLE...HOWEVER LOW LEVEL WINDS WILL REMAIN
ELEVATED ABOVE THE SFC WITH SPEEDS AROUND 20-25 KTS FROM THE
SW...SO DENSE FOG SHOULD BE MORE PATCHY AND TRANSIENT IN NATURE
COMPARED TO THE PAST SEVERAL NIGHTS. HAVE INDICATED AREAS OF FOG
IN THE FORECAST WITH PATCHY DENSE. AFTER NEAR RECORD HIGH TEMPS
TODAY IN THE LOW 80S...MINS WILL BE MILD TONIGHT FALLING INTO THE
UPPER 50S OVER NW SE GA...TO LOW/MID 60S FARTHER ESE.

TUE-WED...THE SFC FRONT WILL STALL AND BECOME DIFFUSE OVER NE FL
ON TUESDAY WITH A COOLER NNW FLOW OVER SE GA AND WEAKENING WLY
FLOW OVER NE FL. EXPECT A COOL AND DREARY DAY OVER SE GA WITH ONLY
A LOW CHANCE OF SHOWERS (20%)...WHILE FARTHER SOUTH OF NE FL RAIN
CHANCES WILL INCREASE FROM S TO N (60-40%) AS THE LINGERING FRONT
MORPHS INTO A WARM FRONT EXTENDING EAST FROM A GULF LOW PROGGED
DEVELOP OVER THE SOUTHERN GULF NEAR THE YUCATAN AS A RESULT OF A
DEEPENING UPPER LEVEL TROUGH DIVING OVER THE MS RIVER VALLEY TUE
NIGHT. ANTICIPATE AN ISENTROPIC LIFT EVENT WITH SHOWER ACTIVITY
ADVANCING NWD FROM CENTRAL FLORIDA...MORPHING INTO MORE OF A
STRATIFORM RAIN EVENT TUE NIGHT INTO WED. IN ADDITION TO THE
PRECIP EDGING NWD FROM THE SOUTH...WE COULD ALSO SEE ANOTHER
FRONTAL WAVE OF PRECIP PRECEDE THE MID/UPPER LEVEL TROUGH ENCROACHING
FROM THE WNW TUE NIGHT TOWARD SE GA. BASICALLY CONVECTIVE INGREDIENTS
LOOK TO BE IN PLACE FOR ANOTHER DREARY...COOL DAY ON WED WITH ABOUT
A 60-70% CHANCE OF PRECIP. THUNDERSTORM ACTIVITY IS NOT LIKELY ON
WED GIVEN COOL NORTHERLY SURFACE LOW AND STABLE LOW LEVELS...ALTHO
ELEVATED INSTABILITY JUST NORTH OF THE MEANDERING SFC FRONT TUE
AND WED AFTNS COULD SPARK ISOLATED TS GENERALLY ALONG AND SOUTH OF
I-10 CORRIDOR. A FEW STRONG STORMS WILL BE POSSIBLE TUE AFTN AND
CAPABLE OF PRODUCING STRONG WIND GUSTS. TEMPS TUE WILL RANGE FROM
THE MID 60S SE GA TO MID/UPPER 70S OVER NE FL...WHILE ON WED MUCH
COOLER NLY FLOW OVER GA WILL ONLY LET DAYTIME HIGHS RISE INTO THE
MID/UPPER 50S WITH MID/UPPER 60S OVER NE FL.

.LONG TERM...THU THROUGH SUN...SURFACE HIGH PRESSURE OVER THE MID-
ATLANTIC WILL DOMINATE THROUGH FRI. THIS REGIME WILL FOCUS COOLER
AND DRIER NNE FLOW OVER OUR GA ZONES AND INTO THE SUWANNEE RIVER
VALLEY...WHILE ENE ONSHORE FLOW OVER THE GA COAST AND NE FL WILL
BRING COASTAL CLOUDS AND PASSING SHOWERS. MINS WILL FALL INTO THE
LOW 40S/UPPER 30S OVER SE GA INTO THE SUWANNEE RIVER VALLEY
THU/FRI MORNINGS WITH WARMER VALUES EASTWARD TOWARD THE ATLANTIC
COAST IN THE MID/UPPER 50S. SAT THE RIDGE OVER GA WEAKENS AND
SHIFTS EAST AS A WEAKENING COLD FRONT APPROACHES FROM THE NW. THIS
FRONT WILL BRING LOW RAIN CHANCES OVER THE AREA ON SUNDAY AS IT
STALLS...THEN A PASSING UPPER LEVEL TROUGH WILL INCREASE PRECIP
CHANCES OVER THE CWA INTO MON AS THE FRONT IS SHIFT SOUTHWARD OVER
N-CENTRAL FL. TEMPS WILL MODERATE INTO NEXT WEEKEND TO ABOVE CLIMO
VALUES WITH HIGHS IN THE LOW/MID 70S AND MINS IN THE LOW/MID 50S
UNDER PARTLY CLOUDY SKIES. TEMPS ON MON ARE EXPECTED TO BE COOLER
DUE TO FRONTAL CLOUDS/PRECIP.

&&

.AVIATION...
SOUTHWEST WINDS OF 10-15 KTS...WITH GUSTS UP TO 20 KTS...ARE EXPECTED
AT THE REGIONAL TERMINALS THROUGH 23Z. WIND SPEEDS OF 30 TO 40 KNOTS
ARE EXPECTED ABOVE 3000 FEET THROUGH TONIGHT. SUB-VFR CONDITIONS WILL IMPACT
GNV TOWARDS 19Z...AS SHOWER ACTIVITY QUICKLY APPROACHES FROM THE SOUTHWEST.
MVFR CIGS AND VISIBILITIES...WITH BRIEF PERIODS OF IFR CONDITIONS...ARE
EXPECTED AT GNV THROUGH 00Z. SUB-VFR CONDITIONS ARE EXPECTED TO ARRIVE AT THE
DUVAL COUNTY TERMINALS BY 21Z. WE HAVE INSERTED TEMPO GROUPS FOR MVFR CONDITIONS
AT VQQ...CRG...AND JAX THROUGH 00Z. AN EXTENDED PERIOD OF IFR CONDITIONS...PRIMARILY
DUE TO LOW CEILINGS...IS EXPECTED AT THE REGIONAL TERMINALS AFTER 02Z THROUGH 12Z.

&&

.MARINE...
SOUTH TO SOUTHWEST WINDS...CURRENTLY RUNNING 10-15 KNOTS WITH OCCASIONALLY
HIGHER GUSTS...WILL INCREASE OFFSHORE TO 15 TO 20 KNOTS THIS EVENING. SMALL CRAFT
WILL NEED TO EXERCISE CAUTION OVERNIGHT IN THE OFFSHORE WATERS...WHERE SEAS WILL
BUILD TO THE 4-6 FOOT RANGE TONIGHT. SHOWERS AND ISOLATED THUNDERSTORMS WILL OVERSPREAD
THE WATERS ADJACENT TO NORTHEAST FLORIDA WINDS SHOULD SUBSIDE BY LATE TUESDAY MORNING
AS A COLD FRONT SLOWLY APPROACHES THE COASTAL WATERS. WINDS WILL THEN TURN TO THE NORTH
BEHIND THE FRONT AND WINDS/SEAS WILL INCREASE ON WEDNESDAY WITH SMALL CRAFT ADVISORY
CONDITIONS EXPECTED WEDNESDAY NIGHT AND THURSDAY AS HIGH PRESSURE BUILDS NORTH OF OUR AREA.

RIP CURRENTS: LOW RISK THROUGH TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  56  65  47  55 /  20  30  60  70
SSI  62  68  53  60 /  30  30  50  70
JAX  63  71  55  62 /  40  50  60  70
SGJ  66  72  60  65 /  60  50  70  70
GNV  62  72  55  64 /  50  50  60  60
OCF  64  76  60  68 /  60  50  60  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ENYEDI/NELSON/CHASE
Hazardous weather outlook, Dec 10, 2:44 PM EST, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
244 PM EST MON DEC 10 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-111100-
ALACHUA-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING-
ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)-
CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST-
GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-
PIERCE-PUTNAM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE-
UNION-WARE-WAYNE-
244 PM EST MON DEC 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A COLD FRONT AND AN UPPER LEVEL DISTURBANCE WILL MOVE INTO THE
REGION LATER TODAY AND TONIGHT PROVIDING AN INCREASE IN SHOWER
CHANCES. SCATTERED THUNDERSTORMS OVER NORTHEAST FLORIDA WILL TRACK TO
THE NORTHEAST FROM TRENTON TO JACKSONVILLE AROUND 20 MPH THIS
AFTERNOON. LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING WILL BE
POSSIBLE. STORM TOTAL AMOUNTS WILL NEAR A HALF INCH TO 1
INCH IN SOME LOCATIONS. THUNDERSTORM ACTIVITY WILL SHIFT EAST AND
SOUTHEAST WHILE DECREASING IN COVERAGE AND INTENSITY OVER NORTHEAST
FLORIDA THROUGH THE EVENING HOURS.

PATCHY DENSE FOG IS POSSIBLE TONIGHT AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

PATCHY FOG WILL BE POSSIBLE AGAIN EARLY TUESDAY MORNING MAINLY
ACROSS NORTHEAST FLORIDA. LOCALLY DENSE FOG IS POSSIBLE FOR A BRIEF
PERIOD OF TIME.

AN UNSETTLED WEATHER PATTERN WILL PERSIST TUESDAY THROUGH
WEDNESDAY WITH A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF
NORTHEAST FLORIDA. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.

NORTHERLY WINDS WILL INCREASE OVER THE MARINE ZONES BY WEDNESDAY
WITH SMALL CRAFT ADVISORIES POSSIBLE.

ELEVATED TIDE WATER LEVELS MAY DEVELOP ALONG THE ATLANTIC COAST
THURSDAY THROUGH FRIDAY ASSOCIATED WITH HIGH ASTRONOMICAL TIDES AND
ONSHORE FLOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ARS/ABE

In the hours before

Special weather statement, Dec 10, 2:53 PM EST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
253 PM EST MON DEC 10 2012

FLZ031-032-036-037-102045-
ALACHUA-BRADFORD-CLAY-PUTNAM-
253 PM EST MON DEC 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
CLAY...BRADFORD...EASTERN ALACHUA AND WESTERN PUTNAM COUNTIES FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 345 PM EST...

AT 253 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES NORTHEAST
OF LA CROSSE TO 6 MILES NORTH OF GAINESVILLE AIRPORT TO 6 MILES SOUTH
OF GAINESVILLE...MOVING NORTHEAST AT 30 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND LA  CROSSE...
GAINESVILLE... GAINESVILLE AIRPORT...BROOKER...ROCHELLE...NEWNANS
LAKE...NEW RIVER...GROVE PARK...WALDO AND SAMPSON THROUGH 345 PM
EST. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 50
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2955 8239 2986 8251 2996 8233 2995 8231
      2998 8229 3011 8206 2999 8185 2962 8194
TIME...MOT...LOC 1953Z 242DEG 32KT 2988 8237 2978 8229
          2960 8231

ENYEDI
Special weather statement, Dec 10, 4:17 PM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
417 PM EST MON DEC 10 2012

FLZ040-102200-
MARION-
417 PM EST MON DEC 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN MARION
COUNTY FOR STRONG WINDS VALID UNTIL 500 PM EST...

AT 417 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER BELLEVIEW...MOVING NORTHEAST AT 30
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
SUMMERFIELD...LAKE WEIR...BELLEVIEW...SANTOS...OCKLAWAHA...SILVER
SPRINGS SHORES...MOSS BLUFF...LYNNE...JUNIPER SPRINGS AND SALT
SPRINGS THROUGH 500 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2904 8218 2947 8180 2945 8177 2943 8177
      2942 8174 2937 8174 2936 8166 2933 8168
      2929 8164 2927 8164 2895 8199 2895 8206
TIME...MOT...LOC 2117Z 221DEG 26KT 2905 8203

PETERSON
Special weather statement, Dec 10, 4:33 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
433 PM EST MON DEC 10 2012

FLZ036-037-040-102215-
ALACHUA-MARION-PUTNAM-
433 PM EST MON DEC 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA...NORTHERN PUTNAM AND NORTHERN MARION COUNTIES FOR STRONG
WINDS VALID UNTIL 515 PM EST...

AT 433 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHEAST OF FLEMINGTON...MOVING
NORTHEAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND MICANOPY...FLEMINGTON...MCINTOSH...CROSS CREEK...ROCHELLE...
LOCHLOOSA...GROVE PARK...MELROSE...JOHNSON AND INTERLACHEN THROUGH
515 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE. IF FURTHER INTENSIFICATION OCCURS A
WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2948 8239 2975 8200 2975 8194 2980 8191
      2980 8186 2984 8181 2984 8173 2969 8161
      2933 8227
TIME...MOT...LOC 2133Z 235DEG 37KT 2946 8225

PETERSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 8:15 PM ESTDense Fog AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more14 hr
Dec 9, 8:24 PM ESTMarine Dense Fog AdvisoryJAX15 hr
Dec 10, 2:53 PM ESTSpecial Weather StatementJAXAlachua, Bradford, Clay52 min
Dec 10, 4:17 PM ESTSpecial Weather StatementJAXMarion43 min
Dec 10, 4:24 PM ESTAreal Flood AdvisoryJAXAlachua, Bradford, Clay, Marion, Putnam2 hr
Dec 10, 4:32 PM ESTSpecial Marine WarningJAX118 min
Dec 10, 4:33 PM ESTSpecial Weather StatementJAXPutnam42 min
Dec 10, 5:04 PM ESTSpecial Weather StatementJAXFlagler26 min
Dec 10, 5:13 PM ESTSevere Thunderstorm WarningJAXFlagler47 min
Dec 10, 5:30 PM ESTSpecial Marine WarningJAX2 hr
Dec 10, 5:36 PM ESTTornado WarningJAXFlagler, Putnam39 min
Dec 10, 5:54 PM ESTAreal Flood AdvisoryJAXFlagler, Saint Johns96 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.